# SDR QXEA200301127

- Difficulty date: September 12, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 14,580 hours, 20,132 cycles
- System (JASC): 2810 · Fuel Storage
- Part: O-Ring
- Condition: Leaking
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL DRIPPING FORWARD OF SPR DOOR. REMOVED MASTER REFUEL/DEFUEL VALVE AND INSTALLED NEW O-RINGS. RE-INSTALLED VALVE.
